# SDR CALA2021121302358

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737-900ER
- Aircraft serial: 31655
- Aircraft time: 34,737 hours, 12,289 cycles
- System (JASC): 3443 · Doppler System
- Part: Control Panel
- Part number: 29344390007
- Part serial: 1790
- Condition: Inoperative
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL/INTERMIT MENT LOCKED UNLOCKED COULD NOT DUP, CREW INDICATED THAT THEY HAD WXR FAIL / CNTL STAB FAULT AT TIME OF FAILURE THEN FAULT CLEARED ENROUTE, REPLACED WXR CNTL PANEL PRECAUTIONARY REF AMM 34-43-91... ROTABLE PARTS CHANGE WAS INDICATED - TT # 1920533  SN OFF 1790 PANEL, CONTROL,  OFF 29-3443-9-0007 1790 ON 29-3443-9-0007 7144 R&R''D WXR TCVR.  REF AMM 34-43-41. OPS CHKS NORMAL. PARTS CHANGE INFO ENTERED ON LP: 7583297 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1172710  SN OFF 8178  TRANSCEIVER, WX  OFF 99-2317-9-0001 8178 ON 99-2317-9-0001 8007
